# SDR USAA2013012800001

- Difficulty date: January 26, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 81,258 hours, 15,080 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Reheater
- Part number: 1942743
- Part serial: 55766
- Condition: Contaminated
- Location: Ac Bay
- Part time: 95,396 hours, 33,228 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

FLT 9465  TEST FLIGHT.  FL 360,  IN CRUISE.   CABIN AND COCKPIT SMOKE NOTED.  CREW DONNED O2 MASKS AND ENDED TEST FLIGHT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT PACK REHEATER DUE TO CONTAMINATION.
